# SDR VNAA2025042811101

- Difficulty date: April 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N629NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15373
- Aircraft time: 19,902 hours, 15,470 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Faulted
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU FAULT CAUTION MSG FOLLOWED BY APU FIRE AND BELLS WARNING MSG FOLLOWED BY APU PUMP CAUTION MSG AND THEN APU SHUTDOWN ON ITS OWN. / REMOVED AND REPLACED APU FUEL FILTER IAW CRJ 900 AMM 49-31-03-000/400-801. LEAK CHECK GOOD. NO DEFECTS NOTED. REACTIVATED APU DOOR IAW CRJ 900 AMM 49-14-19-980-801. PERFORMED OPS CHECK OF APU IAW CRJ 900 AMM 49-10-00-866-801. OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.
